We are grateful to an anonymous referee for many constructive criticisms and suggestions. We also thank K. Angelopoulos and V. Vassilatos for discussions. Any errors are ours.
Optimal Protection of Property Rights in a General Equilibrium Model of Growth*
Version of Record online: 31 MAY 2007
The Scandinavian Journal of Economics
Volume 109, Issue 1, pages 153–175, March 2007
How to Cite
Economides, G., Park, H. and Philippopoulos, A. (2007), Optimal Protection of Property Rights in a General Equilibrium Model of Growth. The Scandinavian Journal of Economics, 109: 153–175. doi: 10.1111/j.1467-9442.2007.00486.x
- Issue online: 31 MAY 2007
- Version of Record online: 31 MAY 2007
- First version submitted June 2004;final version received May 2006.
Options for accessing this content:
- If you are a society or association member and require assistance with obtaining online access instructions please contact our Journal Customer Services team.
- If your institution does not currently subscribe to this content, please recommend the title to your librarian.
- Login via other institutional login options http://onlinelibrary.wiley.com/login-options.
- You can purchase online access to this Article for a 24-hour period (price varies by title)
- New Users: Please register, then proceed to purchase the article.
Login via OpenAthens
Search for your institution's name below to login via Shibboleth.
Registered Users please login:
- Access your saved publications, articles and searches
- Manage your email alerts, orders and subscriptions
- Change your contact information, including your password
Please register to:
- Save publications, articles and searches
- Get email alerts
- Get all the benefits mentioned below!